# SDR IPXA2575758

- Difficulty date: September 24, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOORBEAM, BS 1200 TOP CAP FROM LBL 1 TO LBL 45 HAS SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES.  REPAIRED FLOORBEAM IAW LOR DWG LOR5L5300R (REV B) REPAIR 1C.
